Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Pain in the rectum, testicles and legs with spells of dizziness and headache, difficulty in urination, bowel movements, ejaculation. Temporary relief with Valium. What could be done?

i am a 31 year old male and For about a year or so i have had pain in my rectum ,testicles and legs. Now i am at the point where my entire body. Hurts all the time. I get dizzy spells and very bad headaches aswell. What the hell is wrong with me. I have been to 2 urologists that have ruled out anything that is urological. No cystitis tortion, or prostatte issues, No kidney stones or hernia. My pubococcygeus muscle seems to be at the center of this.i have difficulty urination. bowel movements and ejaculations. I also have built up pressure in my lower abdomin and lower back When i am relaxed and taking valium my muscles spasm and pressure seems to be relieved. PLEASE HELP ME
Asked On : Sat, 5 May 2012
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
General Surgeon 's  Response
Hi

Your primary pathology lies in your pelvic floor muscle (pubococcygeus). This is mainly a concern in females but men are not spared.Since the muscle is in constant tension in your situation that causes pain and the best thing that explains this is Valium which relaxes the muscle makes you feel good.Since you wont like to continue taking the medication all time you should learn some alternate medicine like Yoga and some relaxing exercises. Regarding the pelvis floor relaxing exercise you should consult your urologist who would be in a better position to explain.Hope you are not suffering from any short of depression or else please consult a psychiatrist who even can help you with the relaxing exercises. Hope this helps you and please revert if you have any quarries.
Thanking you
Dr Samir
Answered: Thu, 31 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor